Show simple item record

dc.contributor.authorMidodashvili, Bidzina ( )
dc.date.accessioned2020-08-18T20:56:56Z
dc.date.available2020-08-18T20:56:56Z
dc.date.issued2002-10-04
dc.identifier.citationMidodashvili, B. (2002). A nonlocal problem for fourth order hyperbolic equations with multiple characteristics. Electronic Journal of Differential Equations, 2002(85), pp. 1-7.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12418
dc.description.abstractIn this paper, we study fourth order differential equations with multiple characteristics and dominated low terms. We prove the existence and uniqueness of a Riemann function for this equation, and then provide an integral representation of the general solution of the Goursat problem. We also provide sufficient conditions for the solvability of a nonlocal problem.en_US
dc.formatText
dc.format.extent7 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2002, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectGoursat problemen_US
dc.subjectRiemann functionen_US
dc.titleA Nonlocal Problem for Fourth Order Hyperbolic Equations with Multiple Characteristicsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record